MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ALERE DETERMINE HIV 1/2 AG/AB COMBO 25T; IVD FOR HIV 1/2 AG/AB

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ALERE DETERMINE HIV 1/2 AG/AB COMBO 25T; IVD FOR HIV 1/2 AG/AB
Catalog Number 7D2648
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The consumer reported false positive results with the alere determine hiv 1/2 ag/ab combo 25t test performed,this report addresses lot 170854 and is two (2) of two (2).Although requested, no additional patient information was provided.
 
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 170854 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 7d2648 / lot 170854 , test base part number 10732998 / lot 166001.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 170854 showed that the complaint rate is 0.002%.Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue.However a possible assignable root cause is sample interference or cross contamination.Ref mfr no: 1221359-2022-02313.

Brand Name
ALERE DETERMINE HIV 1/2 AG/AB COMBO 25T
Common Device Name
IVD FOR HIV 1/2 AG/AB
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key14548435
Report Number1221359-2022-02757
Device Sequence Number20072723
Product Code MZF
UDI-Device Identifier10811877010293
UDI-Public011081187701029310170854
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
BP120037-0
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7D2648
Device Lot Number170854
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown